# SDR A6WA202207298242

- Difficulty date: July 29, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 39,479 hours, 38,196 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR LOWER SILL ANGLE CORRODED IN SEVERAL AREAS (MARKED) ***AIRCRAFT REMOVED FROM SERVICE *** REMOVED AND REPLACED PAX DOOR LOWER SILL ANGLE REF CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-42-21, AND DWG 601R31527 REV -AM
